MAUDE Adverse Event Report: LDR MÉDICAL ROI-C SHORT ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C SHORT ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1005T
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchoring plate would not advance through the patient's bone at c4 of a c4/5 roi-c construct intra-operatively.While removing the plate, the cage cracked.Both components were removed and replaced with new ones to complete the procedure.The surgeon said the patient had hard, sclerotic bone so he used the awl at that level prior to re-installing the plates.There were no patient impacts, but there was a delay of 20 minutes to remove and the cage and plate.This is report one of two for this event.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2023-00026.
 
Event or Problem Description
It was reported that the anchoring plate would not advance through the patient's bone at c4 of a c4/5 roi-c construct intraoperatively.While removing the plate, the cage cracked.Both components were removed and replaced with new ones to complete the procedure.The surgeon said the patient had hard, sclerotic bone so he used the awl at that level prior to reinstalling the plates.There were no patient impacts, but there was a delay of 20 minutes to remove and the cage and plate.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d4: udi number and g1.Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.Inspection: the device was not returned for evaluation and no images were provided.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
ROI-C SHORT ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16658376
Report Number3004788213-2023-00025
Device Sequence Number12578737
Product Code OVE
UDI-Device Identifier03662663016971
UDI-Public(01)03662663016971(17)270401(10)289294/38
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMC1005T
Device Lot Number289294/38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic